Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Whom should I consult for hyperhidrosis ?

Respected Sir/Mam, I am suffering from Hyperhidrosis(Excessive sweating in palms and feet).Please suggest me good antiperspirants.Iam from chennai.Please reply me as soon as possible. Regards, Arun.M
Asked On : Tue, 24 May 2011
Answers:  2 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Arun
I believe your diagnosis is wrong, if there is excess of sweating only in hands and feet it indicates more towards nervous personality and is a symptomof anxiety neurosis.
Your should have cap. strescom along with praval pishti and kukutandywak bhasam. Add aamla in your diet it will counter excess of pit responsible for perspiration. This will cure the so called hyperhidrosis.
Dr. Rajesh Lakhanpaul
Answered: Mon, 13 Jun 2011
Psychiatrist Dr. SATISH PATIL's  Response
dear arun ur problme appears to be anxiety related and it is likey 2 respond to beta blocker drugs like propranolol
but it needs to be evaluated by the psychiatrist personally so i would like to suggest to see psychiatrist locally thanks
Answered: Wed, 15 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor